MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DIST FEM POLY BUMPER XXSM; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DIST FEM POLY BUMPER XXSM; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-17-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient ruptured her quadriceps tendon in (b)(6) 2020.Extensor mechanism repair performed on (b)(6) 2021.No products were revised.Doi: (b)(6) 2020, doe: (b)(6) 2020, doe: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : no lot information available.

Brand Name
LPS DIST FEM POLY BUMPER XXSM
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11358843
Report Number1818910-2021-03564
Device Sequence Number3344135
Product Code JWH
UDI-Device Identifier10603295078975
UDI-Public10603295078975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-17-000
Device Catalogue Number198717000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date02/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM; COMPETITOR PATELLA; LPS DIST FEM POLY BUMPER XXSM; LPS XX-SM HINGE PIN; ATTUNE REV LPS INSRT XXSM 12MM; COMPETITOR PATELLA; LPS DIST FEM POLY BUMPER XXSM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;